# SDR CA130215006

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 647 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: MM2599973
- Condition: Scored
- Location: Scissors
- Part time: 20 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTATING SCISSOR ASSY.  DURING INSPECTION BUSHING FOUND SCORED.  20 HRS TOTAL TIME ON BUSHING.
